Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 25, Number 4

All articles in this issue are freely accessible.

Three-point bounds for energy minimization
Henry Cohn and Jeechul Woo.
J. Amer. Math. Soc. 25 (2012), 929-958
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2947943
Heisenberg algebras and rational double affine Hecke algebras
P. Shan and E. Vasserot.
J. Amer. Math. Soc. 25 (2012), 959-1031
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2947944
Image restoration: Total variation, wavelet frames, and beyond
Jian-Feng Cai, Bin Dong, Stanley Osher and Zuowei Shen.
J. Amer. Math. Soc. 25 (2012), 1033-1089
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2947945
Brauer-Siegel for arithmetic tori and lower bounds for Galois orbits of special points
Jacob Tsimerman.
J. Amer. Math. Soc. 25 (2012), 1091-1117
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2947946
Sieve methods in group theory I: Powers in linear groups
Alexander Lubotzky and Chen Meiri.
J. Amer. Math. Soc. 25 (2012), 1119-1148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2947947
Algebraic $K$-theory via binary complexes
Daniel R. Grayson.
J. Amer. Math. Soc. 25 (2012), 1149-1167
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2947948
Honeycomb lattice potentials and Dirac points
Charles L. Fefferman and Michael I. Weinstein.
J. Amer. Math. Soc. 25 (2012), 1169-1220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2947949
American Mathematical Society